# SDR ASAA2016071117414

- Difficulty date: July 11, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,448 hours, 4,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND LOWER MAIN SILL AFT SHIELD ASSY IS CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED FWD CARGO DOOR SURROUND LOWER MAIN SILL IAW SRM 51-40-02 AND DWG 143A8126 REV A.
